Full Body Rash on Dabrafenib anad Trametinib

Posted By
kb9718
2/8/2019 9:12am
View other posts by
Activity
Replies: 5

Hi there, 

I was wondering if anyone had an experience with these two targetted therapy drugs? I am on them for the year and i am just about two weeks in and covered from head to toe in a rash. It started out with just my legs and then progressed over night. I was wondering if this is normal? If i shoud  be worried and if there is any other side effects I should be aware of? I find my legs alot more sore than I had anticpated on but Im hoping that will calm down as well. If anyone has any tips on how to get the rash down I would also really appericate it. Thank you so much

All the best,

kb

Hello dear, 

This is NOT normal. Rash covering al your body is a sign of severe skin reaction. According to both Zelboraf and/or Tafinal official usage guidelines: Stop the medicine immediately and contact your doctor or HCP 

 

Your doctor or HCP will know how to fix it, but you have to stop immediately and report your case. 

 

Good Luck :) 

Hi - Yes, as Summer said, the rash is not norml and may be a reaction and you should contact your onc asap. My sister was 2 weeks in on Taf/Mek when she developed a rash. Onc prescribed  every cream she could but without success. The best relief she had came from off-the-shelf colloidal oatmeal creams. Hopefully, yours will respond!!!! Wishing you the best!!

Barb 

thank you both for your responses the nurse at the cancer center i am at. said to keep taking it and that this is normal so im not sure what to do she said my doctor would call me if i was not suppose to! Im a bit nervous because its full body but maybe it will go down

kb

It is common, but still not normal. It is adverse skin reaction, keep a close eye on it and keep pushing to contact your doctor. Insist as much as you can. 

My mom is 71, when she had it for 3 days with Zelboraf, once asked for blood tests and we found that it totally dehydrated her which affected the kidneys. So we stopped for 2 weeks treated kidneys and proceeded on a lower dose... 

Here is a link to the official medicine guidelines for patients: 

https://www.cotellic.com/patient/cotellic-zelboraf/possible-side-effects...

Read under the section Allergic Reactions 

There is a similar one for Novartis combo as well. 

 

Stay positive, it all shall pass, just make sure you are reporting to the doctor and following the right procedures. 

This is a link to Dabrafenib on Drugs.com. It is a very credible source used by health care professionals. You can also use it to search trametinib https://www.drugs.com/sfx/dabrafenib-side-effects.html
Hope this helps

A positive but practical outlook will carry you through whatever you have to do.